Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lie groups associated with pseudo groups


Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 14 (1963), 84-86
MSC: Primary 22.90; Secondary 57.70
DOI: https://doi.org/10.1090/S0002-9939-1963-0169959-1
MathSciNet review: 0169959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Ehresmann, Introduction à la théorie des structures infinitesimals et des pseudo groupes de Lie, Colloq. Internat, de Géométrie Différentielle du C.N.R.S., 1953.
  • [2] S. Lie, Gesammelte Abhandlungen, Vol. 6, 2nd. ed., B. G. Teubner, Leipzig, 1922, p. 362.
  • [3] M. Kuranishi, E. Cartan's prolongation theorem, Amer. J. Math. 79 (1957), 1-47. MR 0081957 (18:474d)
  • [4] -, On the local theory of continuous infinite pseudo groups. I, Nagoya Math. J. 15 (1959), 225-260. MR 0116071 (22:6866)
  • [5] -, On the local theory of continuous infinite pseudo groups. II, Nagoya Math. J. 19 (1961), 55-92. MR 0142694 (26:263)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.90, 57.70

Retrieve articles in all journals with MSC: 22.90, 57.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0169959-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society